Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Asymptotic values of modulus $ 1$ of Blaschke products


Authors: K. K. Leung and C. N. Linden
Journal: Trans. Amer. Math. Soc. 203 (1975), 107-118
MSC: Primary 30A72; Secondary 30A76
DOI: https://doi.org/10.1090/S0002-9947-1975-0361084-2
MathSciNet review: 0361084
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A sufficient condition is found for each subproduct of a Blaschke product to have an asymptotic value of modulus 1 along a prescribed arc of a specified type in the unit disc. The condition obtained is found to be necessary in the case of further restrictions of the arc, and the two results give rise to a necessary and sufficient condition for the existence of $ {T_\gamma }$-limits of modulus 1 for Blaschke products.


References [Enhancements On Off] (What's this?)

  • [1] G. T. Cargo, Angular and tangential limits of Blaschke products and their successive derivatives, Canad. J. Math. 14 (1962), 334-348. MR 25 #204. MR 0136743 (25:204)
  • [2] O. Frostman, Sur les produits de Blaschke, Kungl. Fysiogr. Sällsk. i Lund Förh. 12 (1942), no. 15, 169-182. MR 6, 262. MR 0012127 (6:262e)
  • [3] G. M. Golusin, Geometrische Funktionentheorie, Hochschulbücher für Mathematik, Band 31, VEB Deutscher Verlag der Wissenschaften, Berlin, 1957. MR 19, 735. MR 0089896 (19:735e)
  • [4] C. N. Linden and H. Somadasa, On tangential limits of Blaschke products, Arch. Math. (Basel) 18 (1967), 416-424. MR 38 #2306. MR 0233985 (38:2306)
  • [5] D. Protas, Tangential limits of Blaschke products and functions of bounded characteristic, Arch. Math. (Basel) 22 (1971), 631-641. MR 45 #8846. MR 0299798 (45:8846)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30A72, 30A76

Retrieve articles in all journals with MSC: 30A72, 30A76


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1975-0361084-2
Keywords: Blaschke products, $ {T_\gamma }$-limits
Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society